# SDR JJ8S2014FA0000693

- Difficulty date: December 2, 2014
- Submitted: December 10, 2014
- Operation: General aviation
- Aircraft: N9298S
- Make and model: Beech C 23
- Aircraft serial: M1629
- Aircraft time: 8,416 hours, 8,415 cycles
- Engine: Lyc O360A4K
- Engine time: 709 hours, 709 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve
- Part number: 16991002729
- Condition: Cracked
- Location: Carburetor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, PILOT NOTICED THE ENGINE HAD LOST POWER.  PERFORMED AN EMERGENCY LANDING ON INTERSTATE. SUSPECT CARBURETOR HEAT BOX VALVE FAILURE.  DURING VISUAL INSPECTION IT WAS DETERMINED THAT THE VALVE HAD FAILED AGAIN.  THIS VALVE, HAD BEEN REPLACED 50 HRS PRIOR TO INCIDENT.  THE VALVE SHOWED A STRESS CRACK DOWN THE CENTER.
